# SDR COMA0260201

- Difficulty date: March 17, 2002
- Submitted: March 21, 2002
- Operation: Air carrier
- Aircraft: N938CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7046
- Aircraft time: 17,374 hours, 16,948 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Controller
- Part number: 11513361
- Part serial: 013C0132
- Condition: Malfunctioned
- Location: Aft Equip
- Part time: 15,661 hours, 15,475 cycles
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5833 ANTI ICE DUCT WARNING.REPLACED THE TEMP CONTROLLER.
